# SDR V0XD201812187004

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319961
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED THE SERVICE DOOR SILL(PN: SH670-31996-1) IAW CRJ 700 SRM 51-21-11, 51-25-21, 51-21-11, 20-21-00, 20-70-00, 53-21-27, 51-42-21, 51-42-06, 51-40-11.
